# SDR 2003FA0000719

- Difficulty date: June 20, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: 216CW
- Part serial: B3776
- Condition: Failed
- Location: Pneumatic Sys
- Part time: 401 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR PUMP FAILED TO PROVIDE AIR PRESSURE.  RECOMMEND DIFFERENT VANES OR BETTER MATERIAL.
